2 doctors weighed in:

I am on pentasa (mesalamine) and azathioprine. How to decrease toxicity, side effects?

2 doctors weighed in
Dr. Thomas Rohde
General Practice
1 doctor agrees

In brief: Get another opinion

First, get help from a functional medicine physician in your area by going to a4m.Com and using doctor locator function to determine why you were told you need these meds and see if fixing the underlying problem or using safer nutritional supplements wouldn't be a better choice rather than being stuck on these meds for a lifetime.
No meds - no side effects!

In brief: Get another opinion

First, get help from a functional medicine physician in your area by going to a4m.Com and using doctor locator function to determine why you were told you need these meds and see if fixing the underlying problem or using safer nutritional supplements wouldn't be a better choice rather than being stuck on these meds for a lifetime.
No meds - no side effects!
Dr. Thomas Rohde
Dr. Thomas Rohde
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors